# SDR VNAA2019053111101

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 10,336 hours, 9,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170714
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

690-52-11-565 (CRACKS IN PAX DOOR ZONE 2) C/W PERM REPAIR IAW GREO 670-52-11-287 REV E.  "CONTINUATION OF SDR REPORT VNAA2019053111101 (ADDITIONAL CRACK FOUND WHILE INSPECTION EXISTING CRACK IN PAX DOOR ZONE 2)"
